# SDR DALA2025092907054

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 79,417 hours, 34,153 cycles
- System (JASC): 5270 · Door Warning System
- Part: Socket
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:602.   TIGHTENED LOOSE LIGHT SOCKET. SLIDE LIGHT OPS NML. (1218899)
